RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 3, Pages 513–516 (Mi dan41349)  

MATHEMATICS

On nonnegative solutions of overdetermined systems of partial differential equations

V. A. Kondratiev, S. D. Èidel'man

Lomonosov Moscow State University

Full text: PDF file (559 kB)

Bibliographic databases:
Presented: В. С. Владимиров
Received: 07.02.1977

Citation: V. A. Kondratiev, S. D. Èidel'man, “On nonnegative solutions of overdetermined systems of partial differential equations”, Dokl. Akad. Nauk SSSR, 237:3 (1977), 513–516

Citation in format AMSBIB
\Bibitem{KonEid77}
\by V.~A.~Kondratiev, S.~D.~\`Eidel'man
\paper On nonnegative solutions of overdetermined systems of partial differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 3
\pages 513--516
\mathnet{http://mi.mathnet.ru/dan41349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0470514}
\zmath{https://zbmath.org/?q=an:0391.35051}


Linking options:
  • http://mi.mathnet.ru/eng/dan41349
  • http://mi.mathnet.ru/eng/dan/v237/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020